Finite-Time H∞ Control of one Family of Fuzzy Discrete-Time System with Norm-Bounded Disturbance

Abstract:

Article Preview

This paper deals with finite-time control problem of a class of fuzzy discrete-time system with time-varying norm-bounded disturbance. Applying the Lyapunov function theory and matrix inequalities, a sufficient condition is obtained for robust finite-time stability and the fuzzy system satisfies a prescribed level for the effect of the disturbance input on the controlled output.

Info:

Periodical:

Advanced Materials Research (Volumes 225-226)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

428-432

DOI:

10.4028/www.scientific.net/AMR.225-226.428

Citation:

C. X. Liu and Y. Q. Zhang, "Finite-Time H∞ Control of one Family of Fuzzy Discrete-Time System with Norm-Bounded Disturbance", Advanced Materials Research, Vols. 225-226, pp. 428-432, 2011

Online since:

April 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.